# SDR CHQA200800152

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Engine: Ge CF343B1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5588, MCI TO IAH.  DURING IDLE DESCENT WHILE DESCENDING AT APPROXIMATELY 2,500 FPM, THE CABIN ALTITUDE WAS OBSERVED TO CLIMB AT 900 FPM ON BOTH CPAM`S.  THE FLIGHT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PERFORMED PRESSURIZATION CHECKS AND COULD NOT DUPLICATE THE FAULT PER CRJ AMM 21-31-00.  (A)
